# SDR TIMA20170811011

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- Aircraft time: 31,277 hours, 38,711 cycles
- Engine: Pwa PT6A65B
- Engine time: 31,007 hours, 39,857 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3040637
- Condition: Chafed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER A NORMAL TAKEOFF, THE PILOT WAS UNABLE TO MAINTAIN CLIMB POWER AND TORQUE ON THE LT ENGINE.  AS POWER CONTINUED TO DECREASE, THE  PILOT SHUT DOWN THE LT ENGINE AND RETURNED TO DEPARTURE FOR AN UNEVENTFUL LANDING.   INSPECTION REVEALED THAT THE PRIMARY FUEL LINE FROM THE FUEL CONTROL UNIT WAS LEAKING BECAUSE THE STARTER GENERATOR COOLING DUCT HAD CHAFED A HOLE IN THE LINE.
